# SDR P5CA9600736

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2550 · Cargo Compartments
- Part: Lock Arm
- Part number: 65B634521
- Condition: Bent
- Location: Main Deck Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT FORWARD LOCK ARM ON MAIN DECK SIDE RAIL AT STA 1780.  REPLACED SIDE RAIL LOCK ARM PER BAC MM 25-58-00.
